# SDR REXA2022011900075

- Difficulty date: December 4, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER WING REAR SPAR LOWER ATTACH ANGLE FOR PANEL 642AZ CORRODED AROUND FASTENER HOLES	C/A: REMOVED AND REPLACED ANGLE IAW CRJ900 SRM. 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
